Tsukuba Journal of Mathematics

Existence and asymptotic behavior of weak solutious to semilinear hyperbolic systems with damping terms

Takeyuki Nagasawa and Atsushi Tachikawa

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 20, Number 1 (1996), 51-64.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496162976

Digital Object Identifier
doi:10.21099/tkbjm/1496162976

Mathematical Reviews number (MathSciNet)
MR1406027

Zentralblatt MATH identifier
0887.35098

Citation

Nagasawa, Takeyuki; Tachikawa, Atsushi. Existence and asymptotic behavior of weak solutious to semilinear hyperbolic systems with damping terms. Tsukuba J. Math. 20 (1996), no. 1, 51--64. doi:10.21099/tkbjm/1496162976. https://projecteuclid.org/euclid.tkbjm/1496162976


Export citation